# SDR IPXA2021102675331

- Difficulty date: October 25, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 19,454 hours, 11,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O, L, O
- Precautionary procedure: K, K

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** MAIN CABIN DOOR WARNING LIGHT INOP. ITEM DEFERRED PER MEL 52-73-01-1. PLACARD INSTALLEDT/S TO AUTONOMOUS STANDBY POWER SUPPLY UNIT FIN 70WN. REMOVED AND CLEANED CANNON PLUG 70WNA. REINSTALLED. OPS CK NORMAL. THIS CLEARS M760739
